Home > Article > Rolapitant in the Current Management of Chemotherapy-induced Nausea and Vomiting
Supportive Cancer Care
Read Time: < 1 min

Rolapitant in the Current Management of Chemotherapy-induced Nausea and Vomiting

Published Online: March 16th 2018 European Oncology & Haematology, 2018;14(1):[Online only]
Authors: Bernardo L Rapoport, Pere Gascon, Florian Scotte, Karin Jordan, Massimo Di Maio, Sussanne Borjeson, Sam H Ahmedzai
Quick Links:
Article
Article Information
Article:

The authors of the aforementioned article would like to make revisions to the labels in Figure 1 as shown below. The article has been corrected online.

Article Information:

Further Resources

Share this Article
Related Content In Supportive Cancer Care
  • Copied to clipboard!
    accredited arrow-downarrow_leftarrow-right-bluearrow-right-dark-bluearrow-right-greyarrow-right-orangearrow-right-whitearrow-right-blueavatarcalendarchevron-down consultant-pathologist-nurseconsultant-pathologistcrosscrossdownloademailexclaimationfeedbackfiltergraph-arrowinterviewslinkmenumore_dots nurse-consultantpadlock patient-advocate-pathologistpatient-consultantpatientperson pharmacist-nurseplay_buttonplay-colour-tmcplay-colourAsset 1podcastprinter scenerysearch share social_facebooksocial_googleplussocial_instagramsocial_linkedin_altsocial_linkedin_altsocial_pinterestlogo-twitter-glyph-32social_youtubeshape-star (1)tick-bluetick-orangetick-whiteticktimetranscriptup-arrowwebinar